# SDR SIMA20140323010

- Difficulty date: March 23, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 33,906 hours, 30,599 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR & HAZE IN COCKPIT & FWD PART OF CABIN.  R & R LT ENGINE IAW 71-000-00.  OPS CHECKED GOOD.  NO FURTHER ODOR NOTICED.
